# SDR C2XA98BT039

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING IA INSPECTION, FOUND EMERGENCY AISLE PATH LIGHTS IN CENTER SECTION OF CABIN TO BE INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK , IAW ATR42 JIC 33-50-00.  OPS CHECK GOOD.  (M)
